Indiana, 2007

Winter Storm in Indiana, February 12 to 14, 2007

February 12 to 14, 2007 · NWS IND · 34 events in 34 counties and zones

A powerful winter storm moved through central Indiana on 12-14 February 2007. |The largest snow event of the season struck central Indiana on February 12th through the 14th.

Where it happened

Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

A powerful winter storm moved through central Indiana on 12-14 February 2007. Extremely heavy snow and blizzard conditions crippled much of the northern half of central Indiana for as much as several days, while southern portions of the area were affected by freezing rain.|The largest snow event of the season struck central Indiana on February 12th through the 14th. The snow began during the evening of February 12th, moving from the southwest to northeast across Central Indiana. The snow continued at Indianapolis for nearly 30 hours, and when it was all done, during the early morning hours of February 14th, Indianapolis had received 8.5 inches of snow. |Blowing and drifting of snow became problematic during the evening of February 13th and during the early morning hours of February 14th. Snow drifts caused the most problems in the areas that received the most snow, mainly north of Interstate 70. Many county highway departments were forced to pull their crews off the roads by extremely treacherous conditions, instead opting to wait the snow and wind out before venturing back out for a lengthy and difficult cleanup process.|The low pressure system that produced the storm tracked along and south of the Ohio River across Kentucky which is an ideal storm track for heavy snow in central Indiana. Snow amounts with the storm were heaviest along a Lafayette to Muncie line. Many cities along this line received over a foot of snow. The largest amount of snow was measured in Lafayette, where 17 inches was measured by meteorologists at a television station. This ranks a tie for the second largest snowfall over a three day period in Lafayette. The largest snowfall in Lafayette was 20.5 inches on December 19-20, 1929.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Feb 12, 6:18 PM EST, 3 hours 42 minutes earlier.

Area forecast discussion, Feb 12, 6:18 PM EST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 PM EST MON FEB 12 2007

.AVIATION...DISCUSSION FOR 00Z TAFS

LIGHT RAIN WAS MOVING TOWARD THE KBMG TAF SITE AT 23Z.  WITH TEMPS
AT KBMG ABOVE FREEZING WILL START PRECIP AS -RA THEN MIX WITH SNOW
THEN FZRA AS THE H85 WARM FRONT PASSES THROUGH CENTRAL INDIANA LATER
THIS EVENING.  WILL ALSO PUSH BACK TIMING OF THE ONSET OF PRECIP AT
KHUF...KIND AND KLAF BASED ON 23Z RADAR TRENDS.

FORECAST SOUNDINGS SHOW SOME COOLER TEMPS THROUGH THE SOUNDING SO
WILL ADJUST SOME OF THE PL TO ALL SNOW AT KHUF AND KBMG OVERNIGHT
THEN CONTINUED WITH PERIODS OF FZRA/PL AND PL/SN MIX TUES AFTERNOON.

ONCE HEAVIER PRECIP BEGINS CIGS WILL GO IFR AND LOWER AND STAY THERE
THROUGH THE REMAINDER OF THE TAF PD.

&&

.SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/

FORECAST FOCUS IS ON MAJOR WINTER STORM.

NEAR 20Z WINTER STORM SURFACE LOW WAS FORMING ACROSS TX PANHANDLE.
FORECAST AREA WAS UNDER CLOUDY SKIES WITH TEMPERATURES ABOVE
FREEZING AT MANY LOCATIONS.

MODELS IN FAIR AGREEMENT. GFS IS STILL A BIT COLDER AND FARTHER
SOUTH THAN THE NAM. REALITY WILL MOST LIKELY BE SOMEWHERE IN
BETWEEN. WILL USE A BLEND FOR NOW...WHICH ENDS UP SIMILAR TO PREV
FORECAST.

LIFT WILL BEGIN TONIGHT AS WARM ADVECTION STRENGTHENS AHEAD OF
APPROACHING SURFACE LOW. RAIN ALREADY FALLING ACROSS SRN IL. FEEL
THAT PRECIP WILL DEVELOP FROM SW TO NE ACROSS THE FA DURING THE
EVENING...NOT REALLY REACHING NERN FA UNTIL AROUND MIDNIGHT OR
LATER. OVERNIGHT...CATEGORICAL POPS EVERYWHERE AS STRONG LIFT MOVES
INTO THE AREA. WITH TEMPS WELL ABOVE FREEZING ACROSS SWRN FA...FEEL
THAT PRECIP THERE WILL START OUT AS A MIX OF RAIN AND SLEET. BY THE
TIME PRECIP REACHES THE REMAINDER OF THE FA...TEMPERATURES WILL HAVE
COOLED TO BELOW FREEZING. LOOKING AT FORECAST SOUNDINGS...LOOKS LIKE
BULK OF PRECIP WILL BE SNOW ACROSS NERN 2/3 OF FA. WILL BE A FEW
INCHES OF ACCUMULATION BY MORNING ACROSS MUCH OF NRN FA. GUIDANCE
TEMPS LOOK REASONABLE FOR LOWS GIVEN DEVELOPING PRECIP.

ON TUESDAY...STRONG FRONTOGENETICAL FORCING WILL PERSIST ACROSS THE
FA...ESPECIALLY ACROSS NRN FA. THIS COMBINED WITH THE LARGER SCALE
LIFT PROVIDED BY THE UPPER SYSTEM WILL LEAD TO WIDESPREAD PRECIP.
ACROSS THE NRN FA...EVEN THE WARMER NAM KEEPS SNOW THE PRECIP TYPE.
WITH PLENTY OF MOISTURE TO WORK WITH AND THE POSSIBILITY OF BANDED
HEAVY SNOW...SNOWFALL AMOUNTS APPROACHING 1 FOOT ARE POSSIBLE BY
EARLY TUESDAY EVENING. COULD EVEN BE HIGHER AMOUNTS IF SNOW BANDS
SET UP AND PERSIST. ACROSS THE CENTRAL FA...WARMER AIR WILL WORK IN
ALOFT FOR A PERIOD. THIS WILL CAUSE SLEET TO DEVELOP AND MIX IN WITH
THE SNOW. FREEZING RAIN LOOKS TO BE LESS OF A THREAT FOR IND AT THE
MOMENT PER NAM/GFS SOUNDINGS. HOW MUCH SLEET FALLS WILL HAVE AN
IMPACT ON SNOW AMOUNTS THERE. WILL STILL GO 6-9 INCHES THOUGH FOR
NOW. THIS AMOUNT COULD GO EITHER WAY DEPENDING ON INTRUSION OF WARM
AIR.  /IN ADDITION...THERE IS A HINT OF A RELATIVE DRY SLOT IN THE
NAM TUE AFTN. WILL NOT BUY INTO THIS AT THE MOMENT/. ACROSS SOUTH
CENTRAL FA...WARMER AIR WILL DEFINITELY WORK IN FOR A WHILE ALOFT.
SOUNDINGS INDICATE FZRA ACROSS BMG AREA. PER COORDINATION WITH
HPC...COULD BE SOME SIGNIFCANT ICING. SNOW WILL FALL LATER IN THE
AFTN AS COLD AIR RETURNS...SO BMG AREA COULD STILL SEE 4 INCHES.
ACROSS THE FAR SOUTHERN FA...SURFACE TEMPERATURES MAY FLIRT WITH
FREEZING FOR SEVERAL HOURS...LESSENING THE POTENTIAL FOR FREEZING
RAIN.

IN ADDITION TO ALL OF THAT ABOVE...WINDS WILL GUST OVER 30 MPH ON
TUE LEADING TO THE POSSIBILITY OF BLIZZARD CONDITIONS ACROSS NRN FA
AT TIMES. STILL NOT CONFIDENT ENOUGH ON THOSE CONDITIONS PERSISTING
LONG ENOUGH TO WARRANT A BLIZZARD WARNING. WILL HIT HARD IN WSW
THOUGH. WINDS WILL PERSIST INTO TUE EVENING...SO HAVE DECIDED TO
EXTEND WINTER STORM WARNING IN TIME UNTIL MIDNIGHT. THREAT FOR
SIGNIFICANT ICING AND SOME SNOW ACROSS BMG AREA WARRANTS A WINTER
STORM WARNING THERE. ACROSS FAR SRN FA...HAVE DECIDED TO GO WITH A
WINTER WEATHER ADVISORY DUE TO LESSER AMOUNTS OF ICE AND SNOW. WILL
HAVE TO WATCH THIS AREA FOR AN UPGRADE LATER THOUGH.

TEMPERATURES WILL NOT CHANGE MUCH ON TUE...EXCEPT FOR FAR SRN FA
WHERE WARM AIR MIGHT SNEAK IN BRIEFLY.

&&

.LONG TERM.../WEDNESDAY THROUGH SUNDAY/
MODELS SHOW DRYING CONDITIONS ACROSS INDIANA BY WEDNESDAY...HOWEVER
SOME LINGERING FLURRIES STILL POSSIBLE AS 850 MB TEMPERATURES WILL
BE -15 TO -18 CELSIUS AND WITH A STRONG FETCH SOUTH FROM THE GREAT
LAKES.

HIGH PRESSURE RIDGE INDICATED BY GFS WILL MOVE EAST ACROSS OUR
REGION FRIDAY AND A STRONG S/W WILL GIVE US A CHANCE FOR MEASURABLE
SNOW SATURDAY. FINALLY THE NEXT HIGH PRESSURE RIDGE WILL MOVE EAST
ACROSS OUR AREA AND TEMPERATURES SHOULD START A DEFINITE WARMING
TREND BY DAY 7 AND BEYOND.

THERE SHOULD BE A SIGNIFICANT SNOW COVER ACROSS OUR ENTIRE AREA
EXCEPT MAYBE OUR FAR SOUTHERN FORECAST AREA THROUGH THE PERIOD. WILL
LOWER GUIDANCE TEMPS A LITTLE EXCEPT FOR MAYBE DAY 7.

&&

.IND WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING FROM 700 PM
TONIGHT THROUGH 1200 AM WED NORTH OF A SULLIVAN TO COLUMBUS LINE.
WINTER STORM WARNING FROM 100 AM TUESDAY THROUGH 1200 AM WED ALONG
SULLIVAN TO COLUMBUS LINE. WINTER WEATHER ADVISORY FROM 100 AM
TUESDAY THROUGH 1200 AM WED SOUTH OF THAT LINE.

&&

SHORT TERM...CS
LONG TERM...JH
AVIATION...SALLY
Hazardous weather outlook, Feb 12, 3:57 PM EST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 PM EST MON FEB 12 2007

INZ021-028>031-035>042-132100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-
357 PM EST MON FEB 12 2007

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EST TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN SECTIONS OF CENTRAL
INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SNOW WILL OVERSPREAD THE AREA TONIGHT. THE SNOW MAY BECOME HEAVY
AT TIMES LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW WILL CONTINUE ON TUESDAY...STRONG NORTHEAST WINDS WILL CAUSE BLOWING
AND DRIFTING OF ANY FALLING SNOW. TOTAL SNOW ACCUMULATIONS WELL IN
EXCESS OF 8 INCHES WILL BE POSSIBLE BY TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER SNOWFALL REPORTS ARE
ENCOURAGED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043>049-051>057-132100-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
357 PM EST MON FEB 12 2007

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EST TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A MIXTURE OF SNOW...SLEET AND SOME FREEZING RAIN WILL DEVELOP
TONIGHT. A FEW INCHES OF SNOW ARE POSSIBLE BY SUNRISE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A MIXTURE OF FREEZING RAIN...SLEET AND SNOW WILL CONTINUE ALL DAY
TUESDAY. THE BEST CHANCES FOR FREEZING RAIN WILL BE SOUTH OF
INDIANAPOLIS. SNOWFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE
NEAR THE I-70 CORRIDOR.

SNOWFALL AMOUNTS ARE HIGHLY UNCERTAIN AT THIS TIME DUE TO THE
POTENTIAL FOR MORE FREEZING RAIN AND SLEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER PRECIPITATION
REPORTS ARE ENCOURAGED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>065-132100-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
357 PM EST MON FEB 12 2007

...WINTER STORM WARNING IN EFFECT FROM 1 AM TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN SECTIONS OF CENTRAL
INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A MIXTURE OF RAIN...SLEET...AND SNOW WILL DEVELOP ACROSS THE AREA
THIS EVENING. THE PRECIPITATION WILL BECOME MAINLY SNOW AND SLEET
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A MIX OF RAIN OR FREEZING RAIN WILL OCCUR TUESDAY...BEFORE
CHANGING TO SNOW AND SLEET IN THE AFTERNOON. EXACT AIR
TEMPERATURES MAY LIMIT ICE ACCUMULATIONS. HOWEVER...OVER A QUARTER
OF AN INCH OF ICE ACCUMULATION IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SNOW AND ICE REPORTS
ARE ENCOURAGED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ067>072-132100-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
357 PM EST MON FEB 12 2007 /257 PM CST MON FEB 12 2007/

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TUESDAY TO
MIDNIGHT EST TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHERN SECTIONS OF CENTRAL
INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAIN WILL MIX WITH OR CHANGE TO FREEZING RAIN AND SLEET BY
MORNING. ONLY MINOR ICE ACCUMULATIONS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A MIX OF RAIN AND FREEZING RAIN WILL OCCUR TUESDAY. EXACT AIR
TEMPERATURES MAY LIMIT ICE ACCUMULATIONS AND SHOULD KEEP ICE
ACCUMULATIONS LESS THAN A QUARTER OF AN INCH. PRECIPITATION WILL
CHANGE TO SNOW AND SLEET LATER IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT ICE REPORTS ARE ENCOURAGED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

34 winter storm. Local standard time, as filed.

Winter Storm, Carroll

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Carroll forecast zone
Reported by
COOP Observer
Coordinates
40.583, -86.563 (the zone’s center; the record gives no point)

Winter Storm, Warren

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Warren forecast zone
Reported by
Public
Coordinates
40.347, -87.353 (the zone’s center; the record gives no point)

Winter Storm, Tippecanoe

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Tippecanoe forecast zone
Reported by
Broadcast Media
Coordinates
40.389, -86.894 (the zone’s center; the record gives no point)

Winter Storm, Clinton

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Clinton forecast zone
Reported by
COOP Observer
Coordinates
40.302, -86.475 (the zone’s center; the record gives no point)

Winter Storm, Howard

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Howard forecast zone
Reported by
COOP Observer
Coordinates
40.484, -86.117 (the zone’s center; the record gives no point)

Winter Storm, Tipton

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Tipton forecast zone
Reported by
COOP Observer
Coordinates
40.311, -86.052 (the zone’s center; the record gives no point)

Winter Storm, Fountain

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Fountain forecast zone
Reported by
COOP Observer
Coordinates
40.121, -87.242 (the zone’s center; the record gives no point)

Winter Storm, Montgomery

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Montgomery forecast zone
Property damage
$15,000
Reported by
COOP Observer
Coordinates
40.040, -86.893 (the zone’s center; the record gives no point)

Winter Storm, Boone

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Boone forecast zone
Reported by
Trained Spotter
Coordinates
40.051, -86.469 (the zone’s center; the record gives no point)

Winter Storm, Hamilton

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Hamilton forecast zone
Reported by
Trained Spotter
Coordinates
40.073, -86.052 (the zone’s center; the record gives no point)

Winter Storm, Madison

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Madison forecast zone
Reported by
COOP Observer
Coordinates
40.162, -85.719 (the zone’s center; the record gives no point)

Winter Storm, Delaware

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Delaware forecast zone
Reported by
COOP Observer
Coordinates
40.228, -85.397 (the zone’s center; the record gives no point)

Winter Storm, Randolph

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Randolph forecast zone
Reported by
Trained Spotter
Coordinates
40.158, -85.011 (the zone’s center; the record gives no point)

Winter Storm, Henry

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Henry forecast zone
Reported by
Trained Spotter
Coordinates
39.931, -85.396 (the zone’s center; the record gives no point)

Winter Storm, Vermillion

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Vermillion forecast zone
Reported by
Trained Spotter
Coordinates
39.854, -87.464 (the zone’s center; the record gives no point)

Winter Storm, Parke

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Parke forecast zone
Reported by
Trained Spotter
Coordinates
39.774, -87.206 (the zone’s center; the record gives no point)

Winter Storm, Putnam

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Putnam forecast zone
Reported by
Trained Spotter
Coordinates
39.666, -86.845 (the zone’s center; the record gives no point)

Winter Storm, Hendricks

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Hendricks forecast zone
Reported by
Trained Spotter
Coordinates
39.770, -86.510 (the zone’s center; the record gives no point)

Winter Storm, Marion

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Marion forecast zone
Reported by
Trained Spotter
Coordinates
39.782, -86.138 (the zone’s center; the record gives no point)

Winter Storm, Hancock

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Hancock forecast zone
Reported by
Trained Spotter
Coordinates
39.824, -85.773 (the zone’s center; the record gives no point)

Winter Storm, Vigo

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Vigo forecast zone
Reported by
Trained Spotter
Coordinates
39.431, -87.390 (the zone’s center; the record gives no point)

Winter Storm, Clay

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Clay forecast zone
Reported by
Trained Spotter
Coordinates
39.393, -87.116 (the zone’s center; the record gives no point)

Winter Storm, Owen

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Owen forecast zone
Reported by
Trained Spotter
Coordinates
39.313, -86.838 (the zone’s center; the record gives no point)

Winter Storm, Morgan

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Morgan forecast zone
Reported by
Trained Spotter
Coordinates
39.482, -86.446 (the zone’s center; the record gives no point)

Winter Storm, Johnson

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Johnson forecast zone
Reported by
Trained Spotter
Coordinates
39.490, -86.102 (the zone’s center; the record gives no point)

Winter Storm, Shelby

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Shelby forecast zone
Reported by
Trained Spotter
Coordinates
39.524, -85.792 (the zone’s center; the record gives no point)

Winter Storm, Rush

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Rush forecast zone
Reported by
Trained Spotter
Coordinates
39.620, -85.466 (the zone’s center; the record gives no point)

Winter Storm, Monroe

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Monroe forecast zone
Reported by
Trained Spotter
Coordinates
39.161, -86.523 (the zone’s center; the record gives no point)

Winter Storm, Brown

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Brown forecast zone
Reported by
Trained Spotter
Coordinates
39.196, -86.227 (the zone’s center; the record gives no point)

Winter Storm, Bartholomew

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Bartholomew forecast zone
Reported by
Trained Spotter
Coordinates
39.206, -85.898 (the zone’s center; the record gives no point)

Winter Storm, Decatur

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Decatur forecast zone
Reported by
Trained Spotter
Coordinates
39.307, -85.501 (the zone’s center; the record gives no point)

Winter Storm, Sullivan

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Sullivan forecast zone
Reported by
Trained Spotter
Coordinates
39.089, -87.415 (the zone’s center; the record gives no point)

Winter Storm, Greene

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Greene forecast zone
Reported by
Trained Spotter
Coordinates
39.036, -86.962 (the zone’s center; the record gives no point)

Winter Storm, Jennings

When
February 12, 10:00 PM EST to February 14, 3:00 AM EST
Where
Jennings forecast zone
Reported by
Trained Spotter
Coordinates
38.997, -85.628 (the zone’s center; the record gives no point)

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2007Every state in 2007This day in weather historyWarnings in Indiana, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 18890, 18894, 18895, 18896, 18898, 18899, 18901, 18902, 18904, 18906, 18913, 18914, 18915, 18916, 18917, 18918, 18919, 18920, 18921, 18922, 18923, 18924, 18925, 18926, 18927, 18928, 18929, 18930, 18931, 18932, 18933, 18934, 18935, 18936.